Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 143, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 4, 2011, 5:21 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 5:21 PM CDT (22:21 UTC)
- Expired
- Apr 4, 2011, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 39 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 5:30 PM CDT | TSTM WND DMG | 8 W Braxton, MS | ROOF BLOWN OFF HOUSE IN OLD PEARL. |
| Apr 4, 5:30 PM CDT | TSTM WND GST 70 | 8 W Braxton, MS | NWS STORM SURVEY TEAM DETERMINED STRAIGHT LINE WINDS CAUSED A ROOF TO BE BLOWN OFF A HOUSE...AND DOWN SEVERAL TREES NEAR OLD PEARL IN FAR NORTHWESTERN SIMPSON COUNTY. |
| Apr 4, 5:38 PM CDT | TORNADO 1 | Braxton, MS | UPDATE...NWS STORM SURVEY DETERMINED AN EF1 TORNADO WENT THROUGH THE CITY OF BRAXTON. SIMPSON COUNTY SHERRIFF OFFICE REPORTS NUMEROUS TREES AND POWER LINES DOWN WITH SOME ACROSS ROADS. SEVERAL TREES FELL ONTO HOMES AND CARS. |
| Apr 4, 5:38 PM CDT | TORNADO | Braxton, MS | TREES DOWN ACROSS HIGHWAY 49 AT BRAXTON REPORTED BY JACKSON MHP. POSSIBLE TORNADO |
| Apr 4, 5:48 PM CDT | TSTM WND DMG | Braxton, MS | MULTIPLE HOUSES DAMAGED IN THE CITY OF BRAXTON. TREES DOWN ALL ACROSS THE CITY...WITH A FEW TREES DOWN ONTO HOUSES. |
| Apr 4, 5:55 PM CDT | TSTM WND DMG | Puckett, MS | LOTS OF TREES DOWN IN PUCKETT AND CATO AREAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
211
WUUS54 KJAN 042221
SVRJAN
MSC121-127-042300-
/O.NEW.KJAN.SV.W.0143.110404T2221Z-110404T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STAR...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
* UNTIL 600 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF WHITES MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNION...HARRISVILLE...FLORENCE...SHIVERS...PINEY WOODS...CATO...
SANATORIUM...JOHNS AND MARTINVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3179 9011 3179 9013 3185 9015 3185 9013
3189 9013 3191 9016 3194 9016 3195 9019
3203 9024 3216 9024 3220 8973 3206 8972
3206 8966 3203 8965 3179 8965 3176 9011
TIME...MOT...LOC 2221Z 254DEG 51KT 3201 9024
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:08 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 4, 4:08 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT MON APR 4 2011
...SEVERE THUNDERSTORMS CONTINUING THIS AFTERNOON ENDING BY MID
EVENING...
.SHORT TERM...COLD FRONT ON TRACK TO SWEEP ACROSS THE AREA THIS
AFTERNOON WITH TEMPERATURES CLIMBING INTO THE LOW 80S AND DEWPOINTS
IN THE UPPER 60S TO 70 CURRENTLY. THIS RESULTS IN MLCAPES OF
2000-2500 J/KG WITH STORM RELATIVE HELICITIES RANGING FROM 300-400
M^2/S^2 ACROSS THE AREA. CONTINUES TO LOOK LIKE DAMAGING WINDS WILL
BE THE MAIN RISK...BUT LARGE HAIL AND TORNADOES WILL CONTINUE TO BE
POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING. THE COLD FRONT WILL
EXTEND ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA EARLY THIS
EVENING WITH THE SEVERE POTENTIAL ENDING BY 7 OR 8PM DEPENDING ON THE
MOVEMENT OF THE FRONTAL BOUNDARY.
THE FRONT WILL EXIT THE AREA TO THE EAST BY MID EVENING WITH A FEW
RESIDUAL SHOWERS IN THE EAST. THE CLOUDS SHOULD CLEAR PRETTY QUICKLY
LATER TONIGHT AS DRY AIR BUILDS IN BEHIND THE FRONT. STRONG HIGH
PRESSURE WILL BUILD OVER THE AREA ON TUESDAY WITH TEMPS IN THE 60S
UNDER CLEAR SKIES. THE SURFACE RIDGE WILL SHIFT TO THE EAST OF THE
AREA ON WEDNESDAY AND OUR COOL DOWN WILL BE SHORT LIVED AS WARM
SOUTHERLY FLOW ONCE AGAIN RETURNS TO THE AREA. HIGHS ON WEDNESDAY
WILL CLIMB BACK UP INTO THE MID TO UPPER 70S. STUCK PRETTY CLOSE TO
GUIDANCE POPS AND TEMPERATURES THROUGH THE PERIOD. DID NOT MAKE ANY
CHANGES TO THE EXTENDED SO WILL ATTACH THE DISCUSSION BELOW./15/
.LONG TERM...THURSDAY THROUGH MONDAY...MED RANGE/LONG TERM LOOKS
TO BE RATHER QUIET WITH THE FOCUS BEING WARM TEMPS AND ABV AVG
CONDITIONS FOR EARLY APRIL.
UPPER LEVEL RIDGING WILL BUILD OVER THE GULF FOR LATE WEEK AND
FURTHER INCREASE OVER THE REGION THIS WEEKEND. THIS RESULTING RIDGE
AND ASSOCIATED CAPPING...WILL KEEP PRECIP ACTIVITY AT BAY THROUGH AT
LEAST SUNDAY. AS THE UPPER RIDGE AXIS BUILDS OVER THE REGION...THE
CENTER OF THE SFC HIGH WILL BE OFF THE SE US COAST. THIS WILL PUT OUR
AREA ON THE WESTERN PERIPHERY OF THE HIGH AND ENTRENCHED IN DEEP
SOUTHERLY FLOW. THE RESULT WILL BE VERY WARM LOW LEVEL TEMPS AND 60S
DEWPTS. HOT/HUMID WILL BE THE NAME OF THE GAME AND THE SAVING GRACE
LOOKS TO BE A STEADY PRESSURE GRADIENT WHICH WILL KEEP THE WINDS
BLOWING FOR RELIEF. STARTING WITH THU AND HIGHS AROUND 80S...TEMPS
WILL BUILD EACH DAY INTO THE WEEKEND. LOOK FOR MID 80S FRI AND UPPER
80S SAT. FOR NOW...FORECAST HIGHS FOR SUN ARE IN THE MID 80S...BUT
COULD EASILY BE WARMER. ACTUALLY DURING THE ENTIRE WEEKEND THE AREA
COULD SEE TEMPS PUSH 90 DEGREES. ALL THIS WOULD BE NEAR RECORD HIGH
TEMPS AS 87-90 DEGREES IS THE RANGE OF RECORDS FOR SAT-SUN.
FOR NOW...HAVE LEFT THE GUID POPS OF 20-30% GOING FOR SUN-MON DUE TO
UNCERTAINTY AND THE POSSIBILITY OF SOME SYSTEM BREAKING DOWN THE
RIDGE. /CME/
&&
.AVIATION...EXPECT STRONG SOUTHERLY WINDS OF 15 TO 20 KNOTS WITH GUSTS
OF 25 TO AROUND 35 KNOTS. AS THE FRONT PASSES THROUGH THE STRONG
WINDS WILL SWITCH AROUND TO THE NORTHWEST. EXPECT LOW CEILINGS AND
VISIBILITIES AS THE SQUALL LINE OF STORMS MOVES THROUGH THE REGION.
THE SQUALL LINE WILL LEAVE THE REGION BY 02Z. CEILINGS SHOULD BEGIN
TO LIFT TO MVFR CEILINGS SHOULD LIFT TO VFR LEVELS AS WE GO FURTHER
THROUGH THE NIGHT. WINDS WILL DECREASE FROM WEST TO EAST ACROSS THE
REGION BY 03Z./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 40 65 40 75 / 21 0 0 0
MERIDIAN 40 66 33 76 / 64 0 0 0
VICKSBURG 41 68 40 78 / 13 0 0 0
HATTIESBURG 46 68 38 77 / 64 0 0 0
NATCHEZ 39 65 37 75 / 13 0 0 0
GREENVILLE 40 65 41 74 / 9 0 0 0
GREENWOOD 37 65 40 75 / 13 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
15/CME/17Hazardous weather outlook, Apr 4, 3:09 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 309 PM CDT MON APR 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 309 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING WINDS UP TO 70 MPH...TORNADOES...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE FROM THIS AFTERNOON THROUGH 8 PM. VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM INTO A SQUALL LINE AS WELL AS CLUSTERS OF SEVERE STORMS. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN A MORE ENHANCED RISK FOR TORNADOES DURING THE AFTERNOON INTO EARLY THIS EVENING. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH FROM THE NORTHWEST FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BY 8 PM. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME PONDING OF WATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED UNTIL ABOUT MID EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Local storm report, Apr 4, 4:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO 4 N ST. JOSEPH 31.98N 91.24W
04/04/2011 TENSAS LA EMERGENCY MNGR
*** 1 INJ *** SEVERAL HOUSES WITH ROOFS
DESTROYED...PARISH WIDE WATER SYSTEM BUILDING SEVERELY
DAMAGED...NUMEROUS TREES DOWN ACROSS HIGHWAYS. ONE
CONFIRMED INJURY. POSSIBLE TORNADO.
&&Local storm report, Apr 4, 4:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 2 SE VICKSBURG 32.31N 90.85W
04/04/2011 WARREN MS EMERGENCY MNGR
TREE UPROOTED WITH POWER LINES DOWN AT WISTERIA ST AND
LAUREL ST...A SCHOOL BUS ALSO TRAPPED BY POWER LINES DOWN
AWAITING ASSISTANCE.
&&Local storm report, Apr 4, 4:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 NE UTICA 32.11N 90.61W
04/04/2011 HINDS MS NWS EMPLOYEE
TREES DOWN AT INTERSECTION OF HIGHWAYS 18 AND 27
&&
GERARDLocal storm report, Apr 4, 5:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 5 SSW HOLLY BLUFF 32.75N 90.75W
04/04/2011 SHARKEY MS AMATEUR RADIO
ROOF DAMAGE TO STRUCTURES OF FLETCHERS AND MYRLEVILLE
ROAD
&&
GERARDLocal storm report, Apr 4, 5:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 NNE LITTLE YAZOO 32.75N 90.35W
04/04/2011 YAZOO MS AMATEUR RADIO
ROOF DAMAGE TO STRUCTURES ON FLETCHERS CHAPEL AND
MYRLEVILLE ROADS
&&Local storm report, Apr 4, 5:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CANTON 32.61N 90.03W
04/04/2011 MADISON MS LAW ENFORCEMENT
MADISON COUNTY SHERIFF DEPT REPORTS NUMEROUS TREES DOWN
ACROSS MADISON COUNTY
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:05 AM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 22 hr |
| Apr 4, 10:04 AM CDT | River Flood Warning | JAN | Clay | 11 hr |
| Apr 4, 11:01 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 59 min |
| Apr 4, 11:42 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 63 min |
| Apr 4, 11:58 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 62 min |
| Apr 4, 12:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more | 65 min |
| Apr 4, 1:05 PM CDT | Special Weather Statement | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 25 min |
| Apr 4, 1:21 PM CDT | Special Weather Statement | JAN | Issaquena | 29 min |
| Apr 4, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 29 min |
| Apr 4, 1:54 PM CDT | Special Weather Statement | JAN | Holmes | 41 min |
| Apr 4, 2:15 PM CDT | Special Weather Statement | JAN | Lowndes | 30 min |
| Apr 4, 2:24 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster | 56 min |
| Apr 4, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 52 min |
| Apr 4, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 33 min |
| Apr 4, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 24 min |
| Apr 4, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Apr 4, 3:27 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 28 min |
| Apr 4, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 56 min |
| Apr 4, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 55 min |
| Apr 4, 3:43 PM CDT | Tornado Warning | JAN | Claiborne | 48 min |
| Apr 4, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 67 min |
| Apr 4, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 51 min |
| Apr 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 62 min |
| Apr 4, 4:07 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 53 min |
| Apr 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 46 min |
| Apr 4, 4:27 PM CDT | Tornado Warning | JAN | Hinds, Madison | 48 min |
| Apr 4, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 32 min |
| Apr 4, 4:36 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 66 min |
| Apr 4, 4:40 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 2 hr |
| Apr 4, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 48 min |
| Apr 4, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 58 min |
| Apr 4, 5:06 PM CDT | Tornado Warning | JAN | Rankin | 54 min |
| Apr 4, 5:16 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Madison | 119 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 31 min |
| Apr 4, 5:39 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 42 min |
| Apr 4, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 55 min |
| Apr 4, 5:56 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 64 min |
| Apr 4, 6:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Simpson, Smith | 38 min |
| Apr 4, 6:19 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Apr 4, 6:23 PM CDT | Tornado Warning | JAN | Covington, Forrest, Lamar, Marion | 27 min |
| Apr 4, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 62 min |
| Apr 4, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 51 min |
| Apr 4, 6:41 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Apr 4, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 68 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.